36 months = 3 years!

cover16I had originally wanted to post pictures of my TSW journey at the 2 year mark but ultimately shied away from doing so due to various reasons. A major reason was because of my intensely private nature and I felt like putting my face on the web will expose and make me feel vulnerable again.

Note: there is nothing wrong with putting photos on your blog but I value privacy and feel much more comfortable being anonymous.
– I also felt like it wasn’t necessary because my blog had little bits of traction and success with just my words
– Furthermore, you don’t know what internet warriors will do with your photos and there really is no turning back once things are released into the World Wide Web.
– And let’s all be real here. Nobody wants to post ugly photos of themselves. That’s why some of us take 20 selfies to get that ONE ‘perfect’ shot. I’m vain. I admit it.

I guess I was simply afraid and not ready.
But here we are today. Another 12 months logged into this online diary.
Nothing much has changed since the year before. I haven’t had any flares this year and things have pretty much returned to normal since my last major flare on November 18, 2013 (month 14)

In July 2015 (month 34) I mentioned this will be a done deal if there were no major fluctuations by the 3 year mark.
And it really looks as though I have fought a brave battle. I also want to thank each and every one of you for taking the time to read and write comments over the last couple of years.

The purpose of this blog is to educate and inform. This has been mentioned countless times and is definitely something I still stand behind. What is raising awareness when there are no photos to supplement the text? I have been flirting with the idea of a special post and I feel like my readers deserve a special read after all that has happened since September 2012.

So what has changed? As cliché as it sounds I’ve grown and matured and have moved past this phase of my life. Time heals all wounds and the thought of showing my pictures to people no longer make me cringe.

So without further ado, I present to you a collage of the many sides of my face. A collection of photographic memories that span 3 years of healing and learning. Warning: graphic!

(NO HATEFUL COMMENTS OR LAUGHING PLZ!)

TSW 3 YEARS

Big ups to those who have stood by my journey over the last 36 months!

Escaped and finally flyin’ free.
Now meet me on the other side… 

Advertisements

4 thoughts on “36 months = 3 years!

  1. your are amazing for putting this through and you are looking good and wonderful. I know how terrifying and frustrating this whole thing is as I am in the mid of all these. I always ask myself if my skin will ever return back to normal, but seeing how someone like you been through and healed. I just have to keep believing!

  2. hi…

    …thank you so very much for documenting and sharing. I am 50 and have been off steroids for 3 years. I still have some folliculitis on my legs and my nipples are still a bit crusty but I am hopefully almost done. I regret not taking more notes and pictures because throughout my recovery I have relied heavily on others in the TSW community online to keep me from getting discouraged.

    Reading your post about having a relapse at this point makes me wonder if maybe you have, unknowingly, been exposed to corticosteroids.

    Are you maybe using a steroid inhaler for asthma? (I have recently developed an asthma condition…when I was using corticosteroids I also developed asthma and other strange allergies which mostly were gone after I quit using the steroids…. I am now using the site Earthclinic to help me sort out my asthma which might come from sleeping in a musty basement)

    Or perhaps you have been exposed to steroids in some cosmetic ?

    Good luck trying to sort this out. and. Thanks a million. Ann.

  3. hello… I recently sent the email shown below. I mentioned that I thought your relapse might be caused by exposure to some hidden corticosteroids.

    When I was first going through my withdrawal, I was seeing a tsw doctor….at some point he recommended this cream… http://www.chinesenaturalherbs.com/index.php/product/999-pi-yan-ping-itch-relief-ointment/ (999 pi yan pang) …which turns out contains a corticosteroid, Dexamethasone. I am lucky to have caught the mistake before I tried the ointment.

    I hope you are doing well. Ann

    >

  4. Thank you so very much for posting these pics hon. My daughter is at 17 months steroid free and still bed ridden. In fact she has been bed ridden for over two years now. This is by far the hardest thing we have gone thru in this life. It effects every single aspect of life – physical, mental, emotional, spiritual. I even have developed a rash too. All I want is for her to be able to return to participating in life. I fear it will never come. I hate to even write those words as if they may somehow come true. You look relieved in your latest photo. I am so grateful you are finding freedom from this wretched affliction. Merry Christmas to you and may the new year bring continued healing and peace to you.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s